# SDR 9700659927

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Battery
- Location: Fwd Svc Door
- Part time: 41,984 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FORWARD SERVICE DOOR EVACUATION SLIDE BATTERY FAILED TEST.  REPLACED SLIDE.
